Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 296796, 7 pages
http://dx.doi.org/10.1155/2011/296796
Letter to the Editor

Analyzing “Homotopy Perturbation Method for Solving Fourth-Order Boundary Value Problem”

Department of Mathematics and Computing, Beykent University, Istanbul, Turkey

Received 29 March 2011; Accepted 8 April 2011

Copyright © 2011 Afgan Aslanov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Afgan Aslanov, “Analyzing “Homotopy Perturbation Method for Solving Fourth-Order Boundary Value Problem”,” Mathematical Problems in Engineering, vol. 2011, Article ID 296796, 7 pages, 2011. https://doi.org/10.1155/2011/296796.